# SDR ORJA98301

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 59306431
- Condition: Discharged
- Location: Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - FORWARD RT EMERGENCY EXIT LOWER LIGHT ASSY BATTERY PACK INOP.  REPLACED BATTERIES AND FUSE SYSTEM.  OPS CHECK NORMAL.  (M)
